# SDR 2007UALA04968

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 27,566 hours, 3,570 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG, `WINDOW HEAT L FWD` DISPLAYED MAINT MSG 30-21031.   FOUND OPEN CIRCUITS ON PRIMARY AND SPARE SENSORS ON WINDOW. REPLACED WINDOW PER 56-11- 01. AC OK FOR SERVICE
